MathSciNet Relay Station
MathSciNet bibliographic data
MR1872742 60F10 (46L53 60J65)
Cabanal Duvillard, T.; Guionnet, A. Large deviations upper bounds for the laws of matrix-valued processes and non-communicative entropies. Ann. Probab. 29 (2001), no. 3, 1205–1261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement